# SDR SCNA20240206025

- Difficulty date: February 1, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-8
- Aircraft serial: 40721
- Aircraft time: 35,104 hours, 24,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 755140 - -  2L GIRT BAR WONT STAY IN PLACE," - - RESOLUTION: ADJUSTED ESCAPE SLIDE BRACKET REF AMM 25-66-02
